# SDR BIGA20250328001

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N991BH
- Make and model: Dhav DHC8106
- Aircraft serial: 324
- Aircraft time: 51,731 hours, 55,209 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700529001
- Condition: Frayed
- Location: Zone 200
- Part time: 15 hours, 31 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS WERE BEING MOVED THROUGH THEIR RANGE DURING STATIC TRAINING AND IT WAS NOTED THAT THEY WERE STIFF AND AN ODD SOUND WAS REPORTED.  UPON INVESTIGATION A TECHNICIAN FOUND THAT THE ROUTING THROUGH THE CENTER WING BOX PULLEY AT STATION 442 WAS INCORRECT, LEADING TO FRAYING OF THE AILERON CONTROL CABLE, CAUSED BY RUBBING AGAINST THE PULLEY CABLE GUIDE/RETAINING PIN.  THE AIRCRAFT WAS ALREADY REMOVED FROM SERVICE FOR ANOTHER DISCREPANCY AND REMAINS SO UNTIL DISCREPANCIES ARE CORRECTED.
